Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Throbbing headache during periods, ear pain, sore neck. Taking advil medication. Treatment?

Im on my period. I had cramps the first two days but now it s like the muscles in my abdomin are sore and hard. 2 days ago I started having a headache , I took Advil and it went away. All day yesterday and today, I have this throbbing pain in my head. It feels like my head weighs a million pounds and is going to explode. Sharp pains come on and off through my ears. My neck is so sore and I can barley even turn it. Please help.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that such symptoms are very likely during the menses but not common and this symptoms could be related with the functional conditions, in my opinion one need to keep the stress level very low to get rid of this condition, take care and have a nice day.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor